# SDR SWAA2025041405391

- Difficulty date: March 14, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE GIRT VELCRO STRIPS OUT OF POSITION (NOT ATTACHED)<[01] REPOSITIONED & ATTACHED ASD ESCAPE SLIDE GIRT VELCRO STRIPS IAW AMM 25-66-01-400-803 & MT 725-61-06 3.I.(2);[02] COMPLETE
